# SDR IPXA2574161

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N3002127A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT DENTED OUT OF LIMITS.  REPAIRED IAW SRM 51-70-10, REF EO B757-5750-47054-B, FIG 1.
